IIUM Repository

A class of nonergodic lotka–volterra operators

Saburov, Mansoor (2015) A class of nonergodic lotka–volterra operators. Mathematical Notes, 97 (5). pp. 759-763. ISSN 0001-4346

[img] PDF
Restricted to Repository staff only

Download (553kB) | Request a copy


On the basis of some numerical calculations,Ulam has conjectured that the ergodic theorem holds for any quadratic stochastic operator acting on a finite-dimensional simplex. However, Zakharevich showed that Ulam’s conjecture is false in general. Later, Ganikhodzhaev and Zanin generalized Zakharevich’s example to the class of quadratic stochastic Volterra operators acting on a 2D simplex. In this paper, we provide a class of nonergodic Lotka–Volterra operators which includes all previous operators used in this context.

Item Type: Article (Journal)
Additional Information: 6769/45054
Uncontrolled Keywords: Lotka–Volterra operator, ergodicity, quadratic stochastic operator
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr Mansoor Saburov
Date Deposited: 12 Oct 2015 09:41
Last Modified: 21 May 2018 13:42
URI: http://irep.iium.edu.my/id/eprint/45054

Actions (login required)

View Item View Item


Downloads per month over past year